Ask Me Help Desk

Ask Me Help Desk (https://www.askmehelpdesk.com/forum.php)
-   Medical Conditions & Diseases (https://www.askmehelpdesk.com/forumdisplay.php?f=200)
-   -   Health question (https://www.askmehelpdesk.com/showthread.php?t=826736)

  • Aug 4, 2016, 02:48 AM
    deborahlewis
    Health question
    I have always suffered from a lot of boils. I am currently taking Tissue Salts for this - Toxin Eliminator and Blood and Tissue Cleanser for this very problem. However, ever since taking this medication, the symptons I am experiencing are exactly what I have been trying to get rid of? I have now developed boils, styes, fever blisters since taking this. Does this sound right and am I correct in my thinking that it is cleaning my blood and the toxins are coming out in this way.
  • Aug 4, 2016, 03:45 AM
    J_9
    You need to see your doctor. Fever blisters, also known as cold sores, are in the herp s simplex family. That will be a lifelong battle.

    Your doctor should culture the boils to determine whether staph is involved.
  • Sep 15, 2016, 01:53 AM
    Ashleybenet
    You should go to see the doctors right away to ask for help and advice
  • Feb 17, 2017, 12:24 AM
    loardeva
    You should consult with a doctor as soon as possible.

  • All times are GMT -7. The time now is 11:16 PM.